# SDR IPXA2021102575321

- Difficulty date: October 19, 2021
- Submitted: October 26, 2021
- Operation: Air carrier
- Aircraft: N275UP
- Make and model: Doug MD-11F
- Aircraft serial: 48774
- Aircraft time: 59,624 hours, 14,958 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: ABA73483
- Condition: Corroded
- Location: Bs 469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4CAFT AVI COMPARTMENT FRAME CORRODED AT STA. 469.173 CANTED BETWEEEN LBL 10" AND RBL 10".REPAIRED CORRODED FRAME AT STA. 469.173 IAW MD-11 SRM 53-00-07 REPAIR 2,FIG 201,REV 68. (MAJOR).
